RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Int. Math. Res. Not. IMRN, 2017, Volume 2017, Issue 23, Pages 7148–7189 (Mi imrn4)  

Growth estimates in positive characteristic via collisions

Esen Aksoy Yazicia, Brendan Murphya, Misha Rudnevb, Ilya Shkredovcd

a Department of Mathematics, University of Rochester, Rochester, NY 14627, USA
b Department of Mathematics, University of Bristol, Bristol BS8 1TW, UK
c Division of Algebra and Number Theory, Steklov Mathematical Institute, ul. Gubkina, 8, Moscow 119991
d IITP RAS, Bolshoy Karetny per. 19, Moscow 127994, Russia

Funding Agency Grant Number
Russian Science Foundation 14-11-00433
The fourth author was supported by grant Russian Scientific Foundation RSF 14-11-00433.


DOI: https://doi.org/10.1093/imrn/rnw206


Bibliographic databases:

ArXiv: 1512.06613
Document Type: Article
Received: 30.04.2016
Revised: 07.09.2016
Accepted:09.09.2016
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/imrn4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019